Regularity, pointwise completeness and pontwise generacy of descriptor linear electrical circuits

Tadeusz Kaczorek

Abstract

n/a
Author Tadeusz Kaczorek (FEE / DCEE)
Tadeusz Kaczorek,,
- Department of Control Engineering and Electronics
Journal seriesPoznan University of Technology Academic Journals. Electrical Engineering, ISSN 1897-0737, (B 9 pkt)
Issue year2014
No77
Pages9-28
URL http://www.iee.put.poznan.pl/wydawnictwa/wydawnictwaFiles//2014/3_Academic%20Journals%20Poznan%20University%20of%20Technology_77/!9_1_Kaczorek.pdf
Internal identifier000032922
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)9
Score sourcejournalList
ScoreBUT score = 4.0, 21-12-2018, manual
Ministerial score = 4.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 9.0, 20-01-2020, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?